| Model Number |
SIG30AVM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that following surgery, the patient experienced digestive hemorrhage 48 hours after the procedure involving the 6 re loads.
Additional Manufacturer Narrative
D10 concomitant products: egia45amt, egia45amt egia 45 artic med thick sulu (lot#: p5e0955), egia60amt, egia60amt egia 60 artic med thick sulu (lot#: p5e0854), egia45avm, egia45avm egia 45 artic vasc med sulu (lot#: p5d1252), egia60avm, egia60avm egia 60 artic vasc med sulu (lot#: p5d1167), egia60amt, egia60amt egia 60 artic med thick sulu (lot#: p5e0854).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following surgery, the patient experienced digestive hemorrhage 48 hours after the procedure involving the six reloads.The patient recovered and nothing was done resolved the bleeding.
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.